# SDR GTIA2023041037108

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 58,035 hours, 26,685 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON APPROACH-PERFORMED TSM 05-50-00-810-831 REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41 AND REMOVED AND REPLACED L/H R/H OZONE FILTERS IAW AMM 21-51-41 SEE LOGPAGE 3020319-2
